# SDR AALA20160111002

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 86,606 hours, 41,215 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulty
- Location: Flight Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE ALTERNATE HORIZON LIGHT ILLUMINATED IN BOTH FMAS & THE FIRST OFFICER`S DIRECTIONAL GYRO BECAME INOPERATIVE.  R & R NR 2 VERTICAL GYRO IAW AMM 34-23-01 & NR 2 DIGITAL FLIGHT GUIDANCE COMPUTER IAW AMM 22-01-01.  PERFORMED RTS IAW AMM 22-01-05.  OK FOR SERVICE.  SEE ALSO AALA20160109008.
